# SDR QXEA200603094

- Difficulty date: November 18, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - WING AILERON UPPER LEADING EDGE HAS WEAR DAMAGE UNDER PANELS 698DT, 698CT, 698BT.  REPAIRED IAW REO670-57-61-036.
